An alternative functional form for estimating the Lorenz curve

Rohde, Nicholas (2009) An alternative functional form for estimating the Lorenz curve. Economics Letters, 105 1: 61-63. doi:10.1016/j.econlet.2009.05.015


Author Rohde, Nicholas
Title An alternative functional form for estimating the Lorenz curve
Journal name Economics Letters   Check publisher's open access policy
ISSN 0165-1765
Publication date 2009-10-01
Sub-type Article (original research)
DOI 10.1016/j.econlet.2009.05.015
Volume 105
Issue 1
Start page 61
End page 63
Total pages 3
Place of publication Amsterdam, Netherlands
Publisher Elsevier BV
Language eng
Abstract We propose a simple single parameter functional form for the Lorenz curve. The new specification is fitted to existing data sets and is shown to provide a better fit than existing single parameter Lorenz curves for the given data.
Keyword Gini coefficient
Lorenz curve
Parametric form
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 13 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 10 Jan 2010, 10:06:58 EST